# SDR HNAA0800118

- Difficulty date: March 21, 2008
- Submitted: March 30, 2008
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 31,153 hours, 33,988 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: TDH60505000
- Condition: Faulty
- Location: Fire Detection
- Part time: 31,153 hours, 33,988 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER AIRCRAFT WAS PUSHED BACK FROM GATE AND APU SHUT DOWN, 'CHECK FIRE DETECT' WARNING LIGHT ILLUMINATED AND FAULT LIGHT ON APU FIRE DETECT PANEL ILLUMINATED.  AIRCRAFT WAS RETURNED TO GATE WHERE MAINTENANCE INSPECTED SYSTEM.  NO DEFECTS WERE NOTED AROUND THE FIRE DETECTION LINE OR FIRE BOTTLE.  FIRE BOTTLE WAS NOTED AS BEING CHARGED.  RELAY 2622-K3 WAS CHANGED ALONG WITH THE WARNING CONTROL BOX.  OPS CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED FOR SERVICE.
